# SDR 2007UALA05190

- Difficulty date: December 20, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 31,578 hours, 12,011 cycles
- Engine: Iae V2522A5
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 9531001REV2
- Condition: Discharged
- Location: Flashlight
- Component: Flashlight
- Component part number: P2070001100
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

F/A FLASHLIGHT IS NOT FLASHING.  *S/D*  BATTERY FAILURE.  REPLACED BATTERY.
